Publications in collaboration with researchers from Universidad Politécnica de Valencia (4)

2019

  1. Ergodic and dynamical properties of m-isometries

    Linear Algebra and Its Applications, Vol. 561, pp. 98-112

2011

  1. Li-Yorke and distributionally chaotic operators

    Journal of Mathematical Analysis and Applications, Vol. 373, Núm. 1, pp. 83-93

2004

  1. On hypercyclicity and supercyclicity criteria

    Bulletin of the Australian Mathematical Society, Vol. 70, Núm. 1, pp. 45-54

2002

  1. ℂ-supercyclic versus ℝ+-supercyclic operators

    Archiv der Mathematik, Vol. 79, Núm. 2, pp. 125-130